I have been taking Welbutrin since 2012 and in late 2015 added lexapro. They have been working very very well for me. After suffering from depression and anxiety for almost 10 years now this combination of drugs brings me to a good balance. However, although I never thought it would happen to me, I have noticed not only lack of energy as well as my loss of sex drive. In my line of work six hours of sleep is more than enough to get me by and going thigh the day. Since raking lexapro I've been getting over seven hours of sleep which might sound great but I have lost my energy. I'm not motivated to do anything after I get off work including working out (which I used to love), cleaning, or cooking. On top of no energy I have completely lost my sex drive. It's one thing to not get it going but I have no desire to have sex with my boyfriend nor am I ever in the mood. I get plenty of sunshine throughout the day I eat healthy and take vitamins including B12 calcium and vitamin D. I have cut liquor out of my diet with an occasional social drink. What else can I do or what other supplements should I take to get more energy and increase my sex drive? What can I do to get me going? I have also added maca root to my supplement intake but nothing has seemed to change. Help!!
Unfortunately one of the common side affects of Lexapro is lack of sex drive. Also, another common side affect is feeling lazy and unmotivated. Both of these side affects vary in severity, depending on how much you are taking of the drug and also the make up of the person. There isn't a lot you can do about it unfortunately except for speaking to your doctor as he/she may be able to alter your drugs in some way. For me, I had lack of sex drive too and now that I have been off Lexapro for about 4 months, it's slowly coming back, but it's still not here.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2012 • 1 answer
Updated 11 Oct 2013 • 7 answers
Updated 14 Jun 2016 • 3 answers
Updated 15 Feb 2017 • 1 answer
Updated 6 Jan 2018 • 1 answer